# SDR 96ZZZX774

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52119
- Make and model: Cessna 172P
- Aircraft serial: 17274418
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 05160161
- Condition: Clogged
- Location: Lt Aft Tank Feed
- Part time: 6,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SEPARATE OCCURRENCES OF THE ENGINE 'SURGING' AT FULL POWER WITH LESS THAN 16 GALLONS TOTAL FUEL ON BOARD.  COULD NOT DUPLICATE ON THE GROUND.  WITH FULL TANKS, COULD NOT DUPLICATE AT NORMAL FLIGHT ATTITUDES.  ENTIRE FUEL SYSTEM DISASSEMBLED AND CLEANED, FOUND INSECT NEST AT AFT LEFT FUEL TANK FEED LINE.  RESEARCHED LOGS, WINGS WERE REMOVED DUE TO ACCIDENT (5-88), AIRCRAFT WAS REPAIRED AND RETURNED TO SERVICE (1-89).  SUSPECT INSECT NEST HAS BEEN THERE SINCE '89.  (AIRCRAFT TT AT WING REMOVAL, 3,814.0 HOURS.  CURRENT AIRCRAFT TT, 6,800.0 HOURS.
